Inventiones mathematicae

, Volume 137, Issue 1, pp 113–126 | Cite as

Hilbertian fields under separable algebraic extensions

  • Dan Haran
Mathematics Subject Classification (1991): 12E25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Dan Haran
    • 1
  1. 1.School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, Tel Aviv 69978 (e-mail: haran@math.tau.ac.il)IL

Personalised recommendations